# SDR AUS20021017

- Difficulty date: August 14, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D2483
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB DAMAGED IN AREA OF PRELOAD PLATE SHELF. SUSPECT PROPELLER HAD SUFFERED A GROUND STRIKE AND THE DAMAGED AREA HAD BEEN REMOVED BY WHAT APPEARS TO BE SCRAPING. UNAPPROVED REPAIR. PERSONNEL/MAINTENANCE ERROR.
